TITLE

Dextropropoxyphene: withdrawal

PUB. DATE
October 2010
SOURCE
WHO Drug Information;2010, Vol. 24 Issue 3, p215
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article discusses notices which several government agencies gave to health care professionals in New Zealand to remind them that the consent to distribute dextropropoxyphene containing medicines was revoked on August 1, 2010 and that it will no longer be legal to sell, distribute or advertise these medicines unless exempted under the country's Medicines Act of 1981.
ACCESSION #
55595827

 

Related Articles

  • Propoxyphene: recommendation against use.  // WHO Drug Information;2010, Vol. 24 Issue 4, p306 

    The article reports on a 2010 decision which the U.S. Food and Drug Administration made to recommend against the continued prescribing and use of the pain reliever propoxyphene because data showed that the drug can cause serious toxicity to the heart.

  • Propoxyphene withdrawal not a crisis, pharmacists say. Traynor, Kate // American Journal of Health-System Pharmacy;1/1/2011, Vol. 68 Issue 1, p6 

    The article reports that the U.S. Food & Drug Administration (FDA) has urged health care providers to help patients who have been using propoxyphene to find alternatives to the pain medication that has been banned. Propoxyphene-containing products were withdrawn from the U.S. market in November...

  • Dextropropoxyphene-containing analgesics cancelled.  // WHO Drug Information;Jan2012, Vol. 26 Issue 1, p34 

    No abstract available.

  • Dextropropoxyphene recalled and voluntarily withdrawn in Canada.  // Reactions Weekly;12/11/2010, Issue 1331, p5 

    The article reports on the decision of Paladin Labs Inc. to issue a Public Communication and a Dear Health Care Professional correspondence concerning the recall and withdrawal of dextropropoxyphene in Canada due to evidence of abnormal heart rhythms.

  • Dextropropoxyphene/paracetamol overdose.  // Reactions Weekly;11/13/2010, Issue 1327, p14 

    The article describes the case of a 37-year-old woman who died from a wide-complex arrhythmia after an intentional overdose with dextropropoxyphene/paracetamol, referencing a study published in the October 2010 issue of the journal "Clinical Toxicology."

  • Paradex and Capadex to be withdrawn from NZ market.  // Reactions Weekly;2/20/2010, Issue 1289, p2 

    This article reports on the need to withdraw all medicines containing the analgesic dextropropoxyphene from the New Zealand market due to the risks associated with these drugs.

  • Reducing the risk of overdose associated with propoxyphene.  // Critical Care Nurse;Feb2010, Vol. 30 Issue 1, p9 

    The article reports on the ways to reduce the risk of overdose that were associated with propoxyphene.

  • Dextropropoxyphene/tramadol.  // Reactions Weekly;10/2/2010, Issue 1321, p16 

    The article describes the case of a girl who presented with dizziness, ataxia and somnolence after taking dextropropoxyphene and tramadol.

  • Dextropropoxyphene/fluoxetine.  // Reactions Weekly;2/11/2012, Issue 1388, p13 

    The article describes the case of a 74-year-old woman who developed torsades de pointes (TdP) while under fluoxetine and dextropropoxyphene/paracetamol treatment regimen for recurrent syncope.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics